T Nation

High Test, High Estrogen


#1

Hello group, I’m new to this forrum and simply asking for feedback. I am 52 years old. I am into week 50 of my TRT program. My latest T level was 1847 but my Estradiol level was 85 ( both pretty high). Can’t complain about the gains
I am breaking out with a bad dose of acne in my sternum area as well as somewhat all over. I understand it’s due to the high estrogen reading.
I’m taking 1 ml per week on Test. I taking 50 units of HCG and 1mg of Arimidex twice per week. Now I’m taking the arimidex 1 per day, but that doesn’t seem to be helping with the somewhat painful acne.
Any help with what doses I should be at would be greatly appreciated.


#2

I’d be very cautious of taking 1mg of Arimidex daily. That is essentially what women fighting breast cancer are prescribed with the goal of eliminating all estrogen in their systems. If you follow a similar protocol you can expect similar results, and you can expect to crash your E2 hard putting you on a painful roller coster ride.

In regards to dosing you can take your current E2 level / ideal E2 level (22), and adjust your Arimidex dose accordingly.


#3

Thank you az for your reply. I having a fair amount of acne all over but pretty strongly in the sternum area. The arimidex dose was increased to lower the E2 number to normal values which would minimize the bumps.
Does the 1ml per week on T sound correct to you?


#4

General rule of thumb is 1mg of AI per 100ml of test. Take some time and read the stickies as they cover most/all of your questions. However, at 1mg per week your E2 is still high and presenting issues so it does make sense to increase your dose, or you may want to consider decreasing the amount of T. E follows T so if your T dropped to the high normal range you’d most likely see a similar drop in E2, which make you feel better and alleviate your symptoms. If you’re going to adjust AI I’d just do it as slowly as possible so you don’t crash.

@ksam can correct me but based on your numbers it appears you may need around 4mg per week…85/22 = 4. Again, I’d increase slowly and really pay attention to your body and how you feel, but dropping T may make more sense as you’re putting less chemical in your body.


#5

ax, your info is very helpful. As I am a novice with the acronyms and terms, what is AI? And where do I get this “stickies” on the forum located?
Again, I’m very thankful .

Keith R
804-283-2442


#6

AI = aromatase inhibitor . It prevents the conversion from testosterone to estrogen. Sticks are linked below: